Moment estimators for parameters of Lévy‐driven Ornstein–Uhlenbeck processes
Yanfeng Wu,
Jianqiang Hu and
Xiangyu Yang
Journal of Time Series Analysis, 2022, vol. 43, issue 4, 610-639
Abstract:
We consider the problem of parameter estimation for Ornstein–Uhlenbeck (OU) processes driven by general Lévy processes. We derive our estimators based on the method of moments and establish a joint central limit theorem for these estimators with explicit formulae for their asymptotic covariance matrix. Numerical experiments are also provided to show that not only our estimators are easy to implement but they are also highly efficient. Our work offers a simple and efficient method to estimate the parameters in Lévy‐driven OU processes.
Date: 2022
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1111/jtsa.12630
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:43:y:2022:i:4:p:610-639
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782
Access Statistics for this article
Journal of Time Series Analysis is currently edited by M.B. Priestley
More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().